# SDR AALA201807069023

- Difficulty date: June 26, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. SHEAR PLATE WAS CRACKED AT STR 23R, BTW FR 69-FR 70 OF AFT GALLEY AREA. REPLACED SHEAR PLATE PER DRAWING 53474180 SRM 51-42-11, SRM 51-21-11.
